# SDR DL72S953879

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651632581
- Condition: Misdrilled
- Location: Fs 760.95
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF DAL EO 4-58560-3AD, IT WAS NOTICED BY MAINTENANCE THAT THE FRAME REINFORCEMENT STRAP ON THE OUTER CHORD OF STA 760.95 FRAM, WAS DOUBLE DRILLED AT THREE LOCATIONS PRIOR TO THIS HEAVY MAINTENANCE VISIT.  MAINTENANCE OVERSIZED THE HOLES TO CLEAN UP THE DAMAGE.  THE UPPER TWO OVERSIZED HOLES ARE THROUGH THE STRAP AND FRAME AND ARE 0.500 INCH AND 0.437 INCH DIAMETER.  THE LOWER HOLE IS ONLY THROUGH THE STRAP AND IS 0.437 INCH DIAMETER.  NO DAMAGE HAS BEEN DONE TO THE SKIN.
